MAUDE Adverse Event Report: BECTON DICKINSON UNKNOWN TEXIUM SYRINGE; SYRINGE, PISTON

BECTON DICKINSON UNKNOWN TEXIUM SYRINGE; SYRINGE, PISTON
Catalog Number UNKNOWN
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material: my8020/ my8030 lot: unknown.It was reported by the customer that while administering phesgo via butterfly needle, it was noted that medication was dripping from the green cap.Approximately 1 ml was lost.Verbatim: while administering phesgo via butterfly needle noted medication dripping from green cap.Approximately 1ml was lost.Chemo did not come in contact with pt's skin other than injection site.
 
Additional Manufacturer Narrative
Initial mdr with device evaluation.No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
UNKNOWN TEXIUM SYRINGE
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20844209
Report Number9616066-2024-01831
Device Sequence Number12772588
Product Code FMF
UDI-Device Identifier10885403221682
UDI-Public(01)10885403221682
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K231888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown